# SDR SWIA200820749

- Difficulty date: December 7, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 29,347 hours, 41,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Fractured
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7816 - LIGHT "EXIT" SIGN NEXT TO MAIN DOOR FIXTURE IS BROKEN.  REPLACED MAIN DOOR LIGHTED "EXIT" SIGN.
